# SDR SWAA2025012882022

- Difficulty date: December 31, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727E S-5L. MARKED<[01] REMOVED AND REPLACED STR CLIP AT PAX CABIN BS727E S-5L IAW SRM 51-40-02 AND DWG#146A1112 ID: 0001 REV:C;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
